# SDR ASAA2016030815837

- Difficulty date: March 8, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 8,605 hours, 2,798 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Switch
- Part number: 2EN19RB
- Condition: Failed
- Location: Apu Inlet Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING HORIZONTAL STABILIZER LUBE T/C 78327000, FOUND APU INLET DOOR POSITION SENSOR LOOSE.  ACFT GROUNDED.  R & R APU INLET DOOR POSITION SWITCH & DOUBLER REF AMM 49-15-41.  OPS CHECKS NORMAL.
